# SDR AALA202508126337

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 54,521 hours, 20,738 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper Plate
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE FOR 1L DISPLAYED ON FLIGHT ATTENDANT PANEL DURING CRUISE. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
